# SDR CALA2018011200174

- Difficulty date: January 12, 2018
- Submitted: January 13, 2018
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 53,165 hours, 22,704 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR AFT EMERGENCY EXIT ECAM ILLUMINATED TWICE WHILE AT CRUISE,  370 AND DISAPPEARED.  CABIN PRESSURE FINE,  COULD NOT DUPLICATE PROBLEM.  PERFORMED A GV INSPECTION OF EXTERIOR AND INTERIOR EMERGENCY  HATCH, NO FAULTS FOUND.  REMOVED HANDLE COVER AND INSPECTED,  HATCH IS CLOSED AND LATCHED SECURELY. NO RELATED HISTORY. SUSPECT PAX POSSIBLY BUMPED HANDLE COVER ILLUMINATING LIGHT. AFT RT EMERGENCY EXIT HATCH INDICATION OPS CHECKED GOOD. OK TO CONTINUE.
